Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the extreme variational principles for nonlinear elastic plates


Author: Yang Gao
Journal: Quart. Appl. Math. 48 (1990), 361-370
MSC: Primary 73V25; Secondary 73C50, 73G05, 73K10
DOI: https://doi.org/10.1090/qam/1052141
MathSciNet review: MR1052141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The min-maximum variational principles for Von Karman plates are formulated by using the theory of convex analysis. It is shown that the global extremum criteria for both the total potential and complementary variational functional is directly related to a so-called dual gap function. The existence and uniqueness of the variational solutions are proved. And the saddle point condition of the generalized variational principle is also discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73V25, 73C50, 73G05, 73K10

Retrieve articles in all journals with MSC: 73V25, 73C50, 73G05, 73K10


Additional Information

DOI: https://doi.org/10.1090/qam/1052141
Article copyright: © Copyright 1990 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website